# SDR AALA20170110001

- Difficulty date: January 10, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 52,351 hours, 21,092 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 141A760011
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR WHEEL WELL TOP PANEL WEB IS CORRODED AT APPROXIMATELY RBL 6 BETWEEN BS 251.6 AND 259.5.  REPAIRED WEB IAW SRM 51-70-13-2R-1 AND EA 266171.
